MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD MOD HD 38MM +6 NK; HIP PROSTHESIS

BIOMET UK LTD. CER BIOLOXD MOD HD 38MM +6 NK; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source, foreign - event occurred in the (b)(6).Concomitant medical products: bi-metric ha/pc 16x160mm t1, catalog #: 162036, lot #: 1496250; m2a 1 pc shell 38mmx54mm, catalog #: 5-105054, lot #: 311140.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00838.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
 
Event or Problem Description
It is reported that a patient underwent initial left hip surgery and is subsequently experiencing pain for an unknown reason.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description

Brand Name
CER BIOLOXD MOD HD 38MM +6 NK
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9278056
Report Number3002806535-2019-00839
Device Sequence Number2733934
Product Code JDI
UDI-Device Identifier05019279316182
UDI-Public05019279316182
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberN/A
Device Catalogue Number12-115134
Device Lot Number1620332
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight58